# SDR ASAA0140078

- Difficulty date: May 22, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- System (JASC): 3350 · Emergency Lighting
- Part: Sliding Window
- Part number: 6531914102
- Condition: Binding
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND FIRST OFFICERS SLIDING WINDOW HARD TO OPEN AND CLOSE.  REMOVED, REPLACED AND RIGGED, WINDOW IAW MM, OPS NORMAL.  (M)
